Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Acid reflux since gall bladder removal, regular chest pain, partial numbing in hands, headache and nausea. Cause and cure?

Hi, I had my gallbaldder removed a month ago. Since then i have what i believe is acid reflux . I tried tums, mylanta and prevacid. Finally went to dr and got put on prontonix which is not working either. The pain in my chest is there almost all day usualluy dull but sometimes it will get severe and feel like somoene is stabbing me in the right side of my chest. It will last from 10min-hour. Now today my hand and arm are partially numb and tingly. I have also been having heachaches and slight nausea . I have been watching what i eat/drink also. So far today i have only had food known not to trigger the reflux. thanks
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
sometimes gallblader disease is also associated with gerd .in which there is symtoms of dyspepsia and persist even after gb removal. such person should try small frequent blant diet,raise foot side bed few inches to lower head side .can use rabepramazole domperidone medicine. endoscopy will helpful to diagnose the problem. dr.ajay agrawal
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor